# SDR CA081017007

- Difficulty date: October 17, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 11,175 hours
- Engine: Allsn 250C20R2
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23065123
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON REMOVAL OF THE GOVERNOR IT WAS NOTED THAT THE DRIVE GEAR HAD COME SEPARATED. ALL PARTS WERE FOUND IN THE DRIVE GEAR FOR THE GOVERNOR. THERE WAS DIFFICULTY GETTING FULL RANGE OF THE GOVERNOR, COULD NOT ADJUST FOR 100 PERCENT ON THE GROUND. THE DRIVE GEAR USUALLY HAS A BONDING MATERIAL ON THE END OF THE WASHERS THAT WAS NO LONGER THERE. THE GOVERNOR WAS CHANGED AND FUNCTIONALLY CHECKED SERVICEABLE.
